Sharp inequalities for quasi hemi-slant Riemannian submersions ($\mathcal{QHSS}$)

Authors

Keywords:

Riemannian submersion, quasi hemi-slant Riemannian submersion, Chen inequality, complex space form, vertical distribution

Abstract

The purpose of this article, we obtain sharp inequalities involving the Ricci curvature and the scalar curvature on the horizontal and the vertical distributions for quasi-hemi-slant Riemannian submersions (briefly, $\mathcal{QHSS}$)) from complex space forms onto Riemannian manifolds and debate the equivalence posture the acquired inequality. Lastly, we adduce some examples for $\mathcal{QHSS}$.

Downloads

Published

2025-03-23

How to Cite

Akyol, M. A., (Önen) Poyraz, N. ., & Demir, R. (2025). Sharp inequalities for quasi hemi-slant Riemannian submersions ($\mathcal{QHSS}$). International Journal of Maps in Mathematics, 8(1), 274–296. Retrieved from https://simadp.com/journalmim/article/view/203